EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2012, volume 122, articles 12

Spectral representation of intrinsically stationary fields pp. 3837-3851 Downloads
Georg Berschneider
Global alignment of molecular sequences via ancestral state reconstruction pp. 3852-3874 Downloads
Alexandr Andoni, Constantinos Daskalakis, Avinatan Hassidim and Sebastien Roch
Lp solutions of reflected BSDEs under monotonicity condition pp. 3875-3900 Downloads
Andrzej Rozkosz and Leszek Słomiński
Central limit theorems for realized volatility under hitting times of an irregular grid pp. 3901-3920 Downloads
Masaaki Fukasawa and Mathieu Rosenbaum
An Lp-theory of a class of stochastic equations with the random fractional Laplacian driven by Lévy processes pp. 3921-3952 Downloads
Kyeong-Hun Kim and Panki Kim
Geometric ergodicity of a bead–spring pair with stochastic Stokes forcing pp. 3953-3979 Downloads
Jonathan C. Mattingly, Scott A. McKinley and Natesh S. Pillai
On non-Markovian forward–backward SDEs and backward stochastic PDEs pp. 3980-4004 Downloads
Jin Ma, Hong Yin and Jianfeng Zhang
On non-trivial barrier solutions of the dividend problem for a diffusion under constant and proportional transaction costs pp. 4005-4027 Downloads
Lihua Bai and Jostein Paulsen
The point process approach for fractionally differentiated random walks under heavy traffic pp. 4028-4053 Downloads
Ph. Barbe and W.P. McCormick
Quasi-stationary distributions and Yaglom limits of self-similar Markov processes pp. 4054-4095 Downloads
Bénédicte Haas and Víctor Rivero
The scaling limit of Poisson-driven order statistics with applications in geometric probability pp. 4096-4120 Downloads
Matthias Schulte and Christoph Thäle

2012, volume 122, articles 11

On absolutely continuous compensators and nonlinear filtering equations in default risk models pp. 3619-3647 Downloads
Umut Çetin
Convergence of a misanthrope process to the entropy solution of 1D problems pp. 3648-3679 Downloads
R. Eymard, M. Roussignol and A. Tordeux
Linear prediction in functional data analysis pp. 3680-3700 Downloads
Hyejin Shin and Tailen Hsing
Consensus in the two-state Axelrod model pp. 3701-3717 Downloads
Nicolas Lanchier and Jason Schweinsberg
The rate of convergence of Hurst index estimate for the stochastic differential equation pp. 3718-3739 Downloads
K. Kubilius and Y. Mishura
Total variation approximation for quasi-equilibrium distributions, II pp. 3740-3756 Downloads
A.D. Barbour and P.K. Pollett
Coalescence in the recent past in rapidly growing populations pp. 3757-3766 Downloads
K.B. Athreya
Asymptotic results for renewal risk models with risky investments pp. 3767-3789 Downloads
Hansjoerg Albrecher, Corina Constantinescu and Enrique Thomann
Strong mixing properties of max-infinitely divisible random fields pp. 3790-3811 Downloads
Clément Dombry and Frédéric Eyi-Minko
On the drawdown of completely asymmetric Lévy processes pp. 3812-3836 Downloads
Aleksandar Mijatović and Martijn R. Pistorius

2012, volume 122, articles 10

Efficient rare-event simulation for perpetuities pp. 3361-3392 Downloads
Jose Blanchet, Henry Lam and Bert Zwart
Sharp large deviations for the non-stationary Ornstein–Uhlenbeck process pp. 3393-3424 Downloads
Bernard Bercu, Laure Coutin and Nicolas Savy
Large deviations for invariant measures of SPDEs with two reflecting walls pp. 3425-3444 Downloads
Tusheng Zhang
Affine processes on positive semidefinite d×d matrices have jumps of finite variation in dimension d>1 pp. 3445-3459 Downloads
Eberhard Mayerhofer
Weak convergence of the Stratonovich integral with respect to a class of Gaussian processes pp. 3460-3505 Downloads
Daniel Harnett and David Nualart
On the Markov property of some Brownian martingales pp. 3506-3512 Downloads
J.Y. Fan, K. Hamza and F.C. Klebaner
From Sturm–Liouville problems to fractional and anomalous diffusions pp. 3513-3544 Downloads
D’Ovidio, Mirko
Hoeffding’s inequality for supermartingales pp. 3545-3559 Downloads
Xiequan Fan, Ion Grama and Quansheng Liu
Random pinning model with finite range correlations: Disorder relevant regime pp. 3560-3579 Downloads
Julien Poisat
Fractional P(ϕ)1-processes and Gibbs measures pp. 3580-3617 Downloads
Kamil Kaleta and József Lőrinczi

2012, volume 122, articles 7

A contrast estimator for completely or partially observed hypoelliptic diffusion pp. 2521-2552 Downloads
Adeline Samson and Michèle Thieullen
Strong and weak orders in averaging for SPDEs pp. 2553-2593 Downloads
Charles-Edouard Bréhier
Subcritical branching processes in a random environment without the Cramer condition pp. 2594-2609 Downloads
Vladimir Vatutin and Xinghua Zheng
On the Wiener–Hopf factorization for Lévy processes with bounded positive jumps pp. 2610-2638 Downloads
A. Kuznetsov and X. Peng
Sampling per mode for rare event simulation in switching diffusions pp. 2639-2667 Downloads
Jaroslav Krystul, François Le Gland and Pascal Lezaud
Stochastic variational inequalities with oblique subgradients pp. 2668-2700 Downloads
Anouar M. Gassous, Aurel Răşcanu and Eduard Rotenstein
On the number of empty boxes in the Bernoulli sieve II pp. 2701-2729 Downloads
Alexander Iksanov
On the rate of convergence of simple and jump-adapted weak Euler schemes for Lévy driven SDEs pp. 2730-2757 Downloads
R. Mikulevicius
On the semimartingale nature of Feller processes with killing pp. 2758-2780 Downloads
Alexander Schnurr

2012, volume 122, articles 6

On backward stochastic differential equations and strict local martingales pp. 2265-2291 Downloads
Hao Xing
Asymptotic expansion and central limit theorem for multiscale piecewise-deterministic Markov processes pp. 2292-2318 Downloads
Khashayar Pakdaman, Michèle Thieullen and Gilles Wainrib
Hunt’s hypothesis (H) and Getoor’s conjecture for Lévy processes pp. 2319-2328 Downloads
Ze-Chun Hu and Wei Sun
On the limit distributions of continuous-state branching processes with immigration pp. 2329-2345 Downloads
Martin Keller-Ressel and Aleksandar Mijatović
2-microlocal analysis of martingales and stochastic integrals pp. 2346-2382 Downloads
Paul Balança and Erick Herbin
Functions of bounded variation on the classical Wiener space and an extended Ocone–Karatzas formula pp. 2383-2399 Downloads
M. Pratelli and D. Trevisan
Conditions for the existence of quasi-stationary distributions for birth–death processes with killing pp. 2400-2410 Downloads
Erik A. van Doorn
An estimator for the quadratic covariation of asynchronously observed Itô processes with noise: Asymptotic distribution theory pp. 2411-2453 Downloads
Markus Bibinger
Some properties of the Itô–Wiener expansion of the solution of a stochastic differential equation and local times pp. 2454-2479 Downloads
Alexey Rudenko
BSDEs in utility maximization with BMO market price of risk pp. 2486-2519 Downloads
Christoph Frei, Markus Mocha and Nicholas Westray

2012, volume 122, articles 5

Time discretization and quantization methods for optimal multiple switching problem pp. 2019-2052 Downloads
Paul Gassiat, Idris Kharroubi and Huyên Pham
Random times and multiplicative systems pp. 2053-2077 Downloads
Libo Li and Marek Rutkowski
Generalized fractional smoothness and Lp-variation of BSDEs with non-Lipschitz terminal condition pp. 2078-2116 Downloads
Christel Geiss, Stefan Geiss and Emmanuel Gobet
A sharp estimate for cover times on binary trees pp. 2117-2133 Downloads
Jian Ding and Ofer Zeitouni
Particle picture interpretation of some Gaussian processes related to fractional Brownian motion pp. 2134-2154 Downloads
Tomasz Bojdecki and Anna Talarczyk
Central limit theorem for Markov processes with spectral gap in the Wasserstein metric pp. 2155-2184 Downloads
Tomasz Komorowski and Anna Walczuk
Harmonic deformation of Delaunay triangulations pp. 2185-2210 Downloads
Pablo A. Ferrari, Rafael M. Grisi and Pablo Groisman
On the 3-D stochastic magnetohydrodynamic-α model pp. 2211-2248 Downloads
Gabriel Deugoué, Paul André Razafimandimby and Mamadou Sango
Optimal detection of a hidden target: The median rule pp. 2249-2263 Downloads
Goran Peskir

2012, volume 122, articles 4

Quadratic reflected BSDEs with unbounded obstacles pp. 1155-1203 Downloads
Erhan Bayraktar and Song Yao
A short proof of the Doob–Meyer theorem pp. 1204-1209 Downloads
Mathias Beiglböck, Walter Schachermayer and Bezirgen Veliyev
An optimal stopping problem for fragmentation processes pp. 1210-1225 Downloads
Andreas E. Kyprianou and Juan Carlos Pardo
Permanental vectors pp. 1226-1247 Downloads
Hana Kogan and Michael B. Marcus
Large time asymptotic problems for optimal stochastic control with superlinear cost pp. 1248-1275 Downloads
Naoyuki Ichihara
Heavy-traffic approximations for fractionally integrated random walks in the domain of attraction of a non-Gaussian stable distribution pp. 1276-1303 Downloads
Ph. Barbe and W.P. McCormick
Fluctuations of interacting Markov chain Monte Carlo methods pp. 1304-1331 Downloads
Bernard Bercu, Pierre Del Moral and Arnaud Doucet
Particle filters with random resampling times pp. 1332-1368 Downloads
D. Crisan and O. Obanubi
A monotonicity property for random walk in a partially random environment pp. 1369-1396 Downloads
Mark Holmes and Rongfeng Sun
Sharp critical behavior for pinning models in a random correlated environment pp. 1397-1436 Downloads
Quentin Berger and Hubert Lacoin
Stochastic algorithms for computing means of probability measures pp. 1437-1455 Downloads
Marc Arnaudon, Clément Dombry, Anthony Phan and Le Yang
Scalar conservation laws with fractional stochastic forcing: Existence, uniqueness and invariant measure pp. 1456-1486 Downloads
Bruno Saussereau and Ion Lucretiu Stoica
Multivariate generalized Ornstein–Uhlenbeck processes pp. 1487-1518 Downloads
Anita Behme and Alexander Lindner
The transition from ergodic to explosive behavior in a family of stochastic differential equations pp. 1519-1539 Downloads
Jeremiah Birrell, David P. Herzog and Jan Wehr
Existence, minimality and approximation of solutions to BSDEs with convex drivers pp. 1540-1565 Downloads
Patrick Cheridito and Mitja Stadje
Markov modulation of a two-sided reflected Brownian motion with application to fluid queues pp. 1566-1581 Downloads
D’Auria, Bernardo and Offer Kella
On some universal σ-finite measures related to a remarkable class of submartingales pp. 1582-1600 Downloads
Joseph Najnudel and Ashkan Nikeghbali
Representing filtration consistent nonlinear expectations as g-expectations in general probability spaces pp. 1601-1626 Downloads
Samuel N. Cohen
Stein’s method for invariant measures of diffusions via Malliavin calculus pp. 1627-1651 Downloads
Seiichiro Kusuoka and Ciprian A. Tudor
Random walks on Galton–Watson trees with random conductances pp. 1652-1671 Downloads
Nina Gantert, Sebastian Müller, Serguei Popov and Marina Vachkovskaia
A one-dimensional coagulation–fragmentation process with a dynamical phase transition pp. 1672-1708 Downloads
Cédric Bernardin and Fabio Lucio Toninelli
Positivity and explosion in mean Lp-norm of stochastic functional parabolic equations of retarded type pp. 1709-1729 Downloads
Pao-Liu Chow and Kai Liu
Large systems of diffusions interacting through their ranks pp. 1730-1747 Downloads
Mykhaylo Shkolnikov
On nodal domains and higher-order Cheeger inequalities of finite reversible Markov processes pp. 1748-1776 Downloads
Amir Daneshgar, Ramin Javadi and Laurent Miclo
Tail behavior of solutions of linear recursions on trees pp. 1777-1807 Downloads
Mariana Olvera-Cravioto
Small-time expansions of the distributions, densities, and option prices of stochastic volatility models with Lévy jumps pp. 1808-1839 Downloads
José E. Figueroa-López, Ruoting Gong and Christian Houdré
Linear variance bounds for particle approximations of time-homogeneous Feynman–Kac formulae pp. 1840-1865 Downloads
Nick Whiteley, Nikolas Kantas and Ajay Jasra
Percolation of even sites for random sequential adsorption pp. 1866-1886 Downloads
Mathew D. Penrose and Tom Rosoman
The Burgers equation with affine linear noise: Dynamics and stability pp. 1887-1916 Downloads
Salah Mohammed and Tusheng Zhang
A BSDE approach to stochastic differential games with incomplete information pp. 1917-1946 Downloads
Christine Grün
Large deviations for multiscale diffusion via weak convergence methods pp. 1947-1987 Downloads
Paul Dupuis and Konstantinos Spiliopoulos
On Lundh’s percolation diffusion pp. 1988-1997 Downloads
Tom Carroll, O’Donovan, Julie and Joaquim Ortega-Cerdà
Convergence of invariant measures for singular stochastic diffusion equations pp. 1998-2017 Downloads
Ioana Ciotir and Jonas M. Tölle

2012, volume 122, articles 3

Functional convergence of stochastic integrals with application to statistical inference pp. 725-757 Downloads
Richard A. Davis and Li Song
Scaling analysis of multiple-try MCMC methods pp. 758-786 Downloads
Mylène Bédard, Randal Douc and Eric Moulines
U-processes, U-quantile processes and generalized linear statistics of dependent data pp. 787-807 Downloads
Martin Wendler
On generalized Malliavin calculus pp. 808-843 Downloads
S.V. Lototsky, B.L. Rozovskii and D. Seleši
Long time asymptotics of a Brownian particle coupled with a random environment with non-diffusive feedback force pp. 844-884 Downloads
Michela Ottobre
Berry–Esseen and Edgeworth approximations for the normalized tail of an infinite sum of independent weighted gamma random variables pp. 885-909 Downloads
Mark S. Veillette and Murad S. Taqqu
Asymptotics for statistical functionals of long-memory sequences pp. 910-929 Downloads
Eric Beutner, Wei Biao Wu and Henryk Zähle
Study of dependence for some stochastic processes: Symbolic Markov copulae pp. 930-951 Downloads
Tomasz R. Bielecki, Jacek Jakubowski and Mariusz Niewȩgłowski
Stochastic order for alpha-permanental point processes pp. 952-967 Downloads
Nathalie Eisenbaum
The exact packing measure of Lévy trees pp. 968-1002 Downloads
Thomas Duquesne
Splitting trees with neutral Poissonian mutations I: Small families pp. 1003-1033 Downloads
Nicolas Champagnat and Amaury Lambert
Explicit solutions of the exit problem for a class of Lévy processes; applications to the pricing of double-barrier options pp. 1034-1067 Downloads
Sonia Fourati
Estimation for the change point of volatility in a stochastic differential equation pp. 1068-1092 Downloads
Stefano Iacus and Nakahiro Yoshida
Decomposability for stable processes pp. 1093-1109 Downloads
Yizao Wang, Stilian A. Stoev and Parthanil Roy
Sojourn times and the fragility index pp. 1110-1128 Downloads
Michael Falk and Martin Hofmann
k-independent percolation on trees pp. 1129-1153 Downloads
Pierre Mathieu and Christoph Temmel

2012, volume 122, articles 2

The central limit theorem for sums of trimmed variables with heavy tails pp. 449-465 Downloads
István Berkes and Lajos Horvath
Pathwise definition of second-order SDEs pp. 466-497 Downloads
Lluís Quer-Sardanyons and Samy Tindel
Properties of the limit shape for some last-passage growth models in random environments pp. 498-521 Downloads
Hao Lin and Timo Seppäläinen
Moments, moderate and large deviations for a branching process in a random environment pp. 522-545 Downloads
Chunmao Huang and Quansheng Liu
Large deviations of realized volatility pp. 546-581 Downloads
Shin Kanaya and Taisuke Otsu
On exceedances of high levels pp. 582-599 Downloads
S.Y. Novak and A. Xia
Hedging electricity swaptions using partial integro-differential equations pp. 600-622 Downloads
Peter Hepperger
Effect of truncation on large deviations for heavy-tailed random vectors pp. 623-653 Downloads
Arijit Chakrabarty
On the distribution of exponential functionals for Lévy processes with jumps of rational transform pp. 654-663 Downloads
A. Kuznetsov
Weak approximation of G-expectations pp. 664-675 Downloads
Yan Dolinsky, Marcel Nutz and H. Mete Soner
Flying randomly in Rd with Dirichlet displacements pp. 676-713 Downloads
Alessandro De Gregorio and Enzo Orsingher
Page updated 2025-04-03